# SDR ASAA2015120814250

- Difficulty date: December 8, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N760AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25098
- Aircraft time: 72,212 hours, 41,473 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 8200037709
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS EMERGENCY EXIT LIGHT COVER MISSING AT ROW 17 RT SIDE.  ACFT GROUNDED. INSTALLED NEW EMERGENCY EXIT LIGHT COVER.
